# SDR CHQA201100216

- Difficulty date: May 21, 2011
- Submitted: June 7, 2011
- Operation: Air carrier
- Aircraft: N280SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145381
- Aircraft time: 26,218 hours, 22,173 cycles
- Engine: Allsn AE3007A
- Engine time: 25,255 hours, 20,698 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 14539965401
- Part serial: 439
- Condition: Dented
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE LOWER CONTROL SURFACE OF THE LEFT ELEVATOR WAS FOUND TO BE DENTED APPROXIMATELY AT YH-1280.00.  THE DENT WAS REPAIRED IN ACCORDANCE WITH ETD2011-145/100372 REV A.
